Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA 3.0T
Model Number
INGENIA 3.0T R5 BASED
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Partial Hearing Loss (4472)
Date of Event
08/12/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Philips received a report of a patient who claimed to have sustained hearing loss following an mr examination.
New Search
Submit an Adverse Event Report
Brand Name
INGENIA 3.0T
Common Device Name
INGENIA 3.0T
Manufacturer
(Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL 5684 PC
MDR Report Key
12560572
Report Number
3003768277-2021-10156
Device Sequence Number
11086642
Product Code
LNH
UDI-Device Identifier
00884838055339
UDI-Public
884838055339
Combination Product (Y/N)
N
Initial Reporter Country
NZ
PMA/510(K) Number
K163116
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,foreig
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
INGENIA 3.0T R5 BASED
Device Catalogue Number
781342
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/06/2021
Initial Report FDA Received Date
10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
47 YR
Patient Weight
69